# SDR DALA2023032002074

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,870 hours, 39,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 DURING WALK THU FOUND EMERGENCY LIGHT COVER MISSING BETWEEN BOTH AFT LAV'S. CORRECTIVE ACTION: FOUND LIGHT LENS AND REPLACED OPS CHECK GOOD. (2675598)
